# SDR ASAA2017031920206

- Difficulty date: March 19, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 11,976 hours, 3,935 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire Harness
- Part number: CA24401
- Condition: Damaged
- Location: Fire Detector
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FIRE DETECTOR HARNESS (MW0326) BRAIDED SHIELD DAMAGED.  ACFT GROUNDED.  REMOVED AND REPLACED WIRE HARNESS IAW AMM 26-10-02. OPS CHECK NORMAL.
